Asymptotic Deficiencies of One-Sample Rank Tests Under Restricted Adaptation

W. Albers

    Research output: Contribution to journalArticleAcademic

    82 Downloads (Pure)


    In this paper we consider adaptive one-sample rank tests of the following type: the score function $J$ of the test is estimated from the sample under the restriction that $J \in \mathscr{J}$, for some given one-parameter family $\mathscr{J} = \{J_r, r \in I \subset R^1\}$. Using deficiencies, we compare the performance of such tests to that of rank tests with fixed scores. Conditions on the estimator $S$ of the parameter $r$ and on $J_r$ are given, under which the deficiency tends to a finite limit, which is obtained. For a particular class of estimators which are related to the sample kurtosis, explicit results are obtained.
    Original languageEnglish
    Pages (from-to)944-954
    JournalAnnals of statistics
    Issue number5
    Publication statusPublished - 1979


    • Adaptation
    • Deficiency
    • Asymptotic expansion
    • Contiguous alternatives
    • One-sample rank tests


    Dive into the research topics of 'Asymptotic Deficiencies of One-Sample Rank Tests Under Restricted Adaptation'. Together they form a unique fingerprint.

    Cite this